Spline characterizations of H¹

Sun-Yung Chang; Z. Ciesielski

Studia Mathematica (1983)

  • Volume: 75, Issue: 2, page 183-192
  • ISSN: 0039-3223

How to cite


Chang, Sun-Yung, and Ciesielski, Z.. "Spline characterizations of H¹." Studia Mathematica 75.2 (1983): 183-192. <http://eudml.org/doc/218479>.

author = {Chang, Sun-Yung, Ciesielski, Z.},
journal = {Studia Mathematica},
keywords = {Hardy space; polynomial splines; spline Fourier series; unconditional basis},
language = {eng},
number = {2},
pages = {183-192},
title = {Spline characterizations of H¹},
url = {http://eudml.org/doc/218479},
volume = {75},
year = {1983},

AU - Chang, Sun-Yung
AU - Ciesielski, Z.
TI - Spline characterizations of H¹
JO - Studia Mathematica
PY - 1983
VL - 75
IS - 2
SP - 183
EP - 192
LA - eng
KW - Hardy space; polynomial splines; spline Fourier series; unconditional basis
UR - http://eudml.org/doc/218479
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.